RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2008, Volume 49, Number 6, Pages 1427–1429 (Mi smj1930)  

This article is cited in 2 scientific papers (total in 2 papers)

Transformations in the space of almost convergent sequences

A. S. Usachev

Voronezh State University, Faculty of Mathematics

Abstract: Under consideration is the space of almost convergent sequences as well as the operators acting on it. We prove that the space is invariant under the transformations of some class including, in particular, the Hardy and averaging operators.

Keywords: Banach limit, almost convergent sequence, Hardy operator.

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2008, 49:6, 1136–1137

Bibliographic databases:

UDC: 517.982.22
Received: 01.03.2007

Citation: A. S. Usachev, “Transformations in the space of almost convergent sequences”, Sibirsk. Mat. Zh., 49:6 (2008), 1427–1429; Siberian Math. J., 49:6 (2008), 1136–1137

Citation in format AMSBIB
\Bibitem{Usa08}
\by A.~S.~Usachev
\paper Transformations in the space of almost convergent sequences
\jour Sibirsk. Mat. Zh.
\yr 2008
\vol 49
\issue 6
\pages 1427--1429
\mathnet{http://mi.mathnet.ru/smj1930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2499112}
\elib{http://elibrary.ru/item.asp?id=13570714}
\transl
\jour Siberian Math. J.
\yr 2008
\vol 49
\issue 6
\pages 1136--1137
\crossref{https://doi.org/10.1007/s11202-008-0110-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261792400019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57749183244}


Linking options:
  • http://mi.mathnet.ru/eng/smj1930
  • http://mi.mathnet.ru/eng/smj/v49/i6/p1427

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Usachev A., “on Fourier Haar Coefficients of the Function From the Marcinkiewicz Space”, J. Math. Anal. Appl., 414:1 (2014), 110–124  crossref  mathscinet  zmath  isi  elib  scopus
    2. E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Geometriya banakhovykh predelov i ikh prilozheniya”, UMN, 75:4(454) (2020), 153–194  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:196
    Full text:80
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020